Journal of Symbolic Logic 70 (2):573-592 (2005)

Abstract
We consider the reduct to the module language of certain theories of fields with a non surjective endomorphism. We show in some cases the existence of a model companion. We apply our results for axiomatizing the reduct to the theory of modules of non principal ultraproducts of separably closed fields of fixed but non zero imperfection degree
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1120224729
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,489
Through your library

References found in this work BETA

Model Theory of Modules.Martin Ziegler - 1984 - Annals of Pure and Applied Logic 26 (2):149-213.
The Theory of Modules of Separably Closed Fields 2.Pilar Dellunde, Françoise Delon & Françoise Point - 2004 - Annals of Pure and Applied Logic 129 (1-3):181-210.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
The Independence Relation in Separably Closed Fields.G. Srour - 1986 - Journal of Symbolic Logic 51 (3):715-725.
Minimal Groups in Separably Closed Fields.E. Bouscaren & F. Delon - 2002 - Journal of Symbolic Logic 67 (1):239-259.
Separably Closed Fields with Hasse Derivations.Martin Ziegler - 2003 - Journal of Symbolic Logic 68 (1):311-318.
Theories of Modules Closed Under Direct Products.Roger Villemaire - 1992 - Journal of Symbolic Logic 57 (2):515-521.
Modules of Existentially Closed Algebras.Paul C. Eklof & Hans-Christian Mez - 1987 - Journal of Symbolic Logic 52 (1):54-63.
Minimal Types in Separably Closed Fields.Zoé Chatzidakis & Carol Wood - 2000 - Journal of Symbolic Logic 65 (3):1443-1450.
Some Model Theory for Almost Real Closed Fields.Françoise Delon & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (4):1121-1152.
Differential Forms in the Model Theory of Differential Fields.David Pierce - 2003 - Journal of Symbolic Logic 68 (3):923-945.

Analytics

Added to PP index
2010-08-24

Total views
14 ( #735,623 of 2,520,856 )

Recent downloads (6 months)
1 ( #405,457 of 2,520,856 )

How can I increase my downloads?

Downloads

My notes